Home > Riviste > Gazzetta Medica Italiana Archivio per le Scienze Mediche > Fascicoli precedenti > Gazzetta Medica Italiana Archivio per le Scienze Mediche 2015 September;174(9) > Gazzetta Medica Italiana Archivio per le Scienze Mediche 2015 September;174(9):423-6

ULTIMO FASCICOLO
 

ARTICLE TOOLS

Estratti

GAZZETTA MEDICA ITALIANA ARCHIVIO PER LE SCIENZE MEDICHE

Rivista di Medicina Interna e Farmacologia


Indexed/Abstracted in: BIOSIS Previews, EMBASE, Scopus, Emerging Sources Citation Index

 

CASE REPORTS  


Gazzetta Medica Italiana Archivio per le Scienze Mediche 2015 September;174(9):423-6

Copyright © 2015 EDIZIONI MINERVA MEDICA

lingua: Inglese

Amiodarone-induced agranulocytosis

Yamamoto M. 1, Ikuta K. 1, Inoue M. 2, Kawamura Y. 3, Kohgo Y. 1

1 Division of Gastroenterology and Hematology/Oncology, Department of Medicine, Asahikawa Medical University, Asahikawa, Japan; 2 Internal Medicine, Engaru Kosei Hospital, Engaru, Japan; 3 Division of Cardiovascular Respiratory and Neurology, Department of Medicine, Asahikawa Medical University, Asahikawa, Japan


PDF  


Amiodarone is an important antiarrhythmic drug used worldwide. Although there have been reports of neutropenia or agranulocytosis induced by antiarrhythmic agents, the frequency of amiodarone-induced agranulocytosis is quite rare. Here, we report a case of a Japanese male who presented with agranulocytosis that was considered to be induced by the administration of amiodarone.

inizio pagina

Publication History

Per citare questo articolo

Corresponding author e-mail